Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Lip color dark after prolonged use of melacare ointment. Acne after stopping ointment. Solution?

hi doctor ...m 24 ma friend sugested me melacare ointmnt & m using melacare ointment for past 1year & d prolonged use made ma lip colour dark will i get ma original lip colour back if i stop using d ointment ....den i just stoped its use 1 week back den acne starts developing n ma face ,doctor can u please help me wd proper solution how to stop d use of melacare without any side effects
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to health care magic.
Melacare ointment is unfortunately the most abused topical preparation.
It has a steroid and a lightening agent which cause significant side effects if used for more than 1 month.
For your acne, please consult your doctor who will assess the severity and prescribe topical preparations like clindamycin, benzoyl peroxide or adapelene and if severe, may put you on a course of antibiotics.use a broad spectrum sunscreen.
For pigmentation, you need to wait till it clears off. You cab apply moisturisers and also avoid sunlight.
Hope this helps you.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor